# SDR ASAA2016090517935

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,108 hours, 4,978 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM WILL RECEIVE, NOT TRANSMIT.  ACFT GROUNDED.  VERIFIED DEFECT, CYCLED SATCOM C/B, OPS CHECK NORMAL, REF AMM 23-15-00.
